Alert archive / Nevada / Flash Flood Warnings in 2023

Flash Flood Warning 94, NWS Las Vegas, NV

September 1, 2023Clark County, Nevada; Mohave County, Arizona; San Bernardino County, California

NWS Las Vegas, NV issued this flash flood warning at Sep 1, 2023, 1:38 AM PDT for Clark County, Nevada; Mohave County, Arizona; San Bernardino County, California. It was in force for 5 hr. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 1, 2023, 1:38 AM PDT (08:38 UTC)
Expired
Sep 1, 2023, 6:45 AM PDT
In force
5 hr
Issued by
NWS Las Vegas, NV
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

Counties Mohave County, AZ, San Bernardino County, CA, Clark County, NV

The radar

The Las Vegas radar (KESX), 82 km from the middle of the area, began a volume at 08:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 1, 3:55 AM PDTFLASH FLOOD1 Nw Golden Valley, AZLegend Ranch Road was closed from Highway 93 to Burro Drive.
Sep 1, 3:55 AM PDTFLASH FLOOD1 Nw Golden Valley, AZLegend Ranch Road was closed from Highway 93 to Burro Drive.
Sep 1, 4:00 AM PDTFLASH FLOOD5 Ssw Golden Valley, AZChino Dr was closed from Milky Way Rd to Estrella Rd, Egar Rd was closed from Agua Fria Dr to Chinle Dr, and Shinarump Dr was closed from Garnet Rd to Aztec Rd. Reports came in between 0400 and 0500.
Sep 1, 4:00 AM PDTFLASH FLOOD5 Ssw Golden Valley, AZChino Dr was closed from Milky Way Rd to Estrella Rd, Egar Rd was closed from Agua Fria Dr to Chinle Dr, and Shinarump Dr was closed from Garnet Rd to Aztec Rd. Reports came in between 0400 and 0500.
Sep 1, 5:10 AM PDTFLASH FLOOD14 Nw Valentine, AZAntares Road was closed from Pierce Ferry Road to California Drive.
Sep 1, 5:10 AM PDTFLASH FLOOD14 Nw Valentine, AZAntares Road was closed from Pierce Ferry Road to California Drive.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 137 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Las Vegas, NV (KVEF), launched 00:00Z, 8.6 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Las Vegas, NV at 00:00Z on 2023-09-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 193 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Las Vegas, NV at 00:00Z on 2023-09-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -8 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
193 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
3751 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
-8 m²/s²
0-3 km storm-relative helicity
-1 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

715 
WGUS55 KVEF 010838
FFWVEF
AZC015-CAC071-NVC003-011145-
/O.NEW.KVEF.FF.W.0094.230901T0838Z-230901T1145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Las Vegas NV
138 AM PDT Fri Sep 1 2023

The National Weather Service in Las Vegas has issued a

* Flash Flood Warning for...
  Southwestern Mohave County in northwestern Arizona...
  San Bernardino County in southern California...
  South Central Clark County in southern Nevada...

* Until 445 AM MST /445 AM PDT/.

* At 138 AM MST /138 AM PDT/, Doppler radar and automated rain 
  gauges indicated thunderstorms producing very heavy rain across a 
  large are of central Mohave County.  The expected rainfall rate is 
  1 to 2 inches in 1 hour. Flash flooding is already occurring.

  HAZARD...Life-threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Radar and automated gauges.

  IMPACT...Life-threatening flash flooding of low-water
           crossings, creeks, normally dry washes and roads.

* Some locations that will experience flash flooding include...
  Bullhead City, Kingman, Laughlin, Katherine Landing, Yucca, 
  Topock, Golden Valley, Chloride, Windy Point Campground, New 
  Kingman-Butler, Packsaddle Campground, Oatman, Dolan Springs, 
  Hualapai Mountain Park, Wild Cow Campground, Dw Ranch Road, 
  Mesquite Creek, Mojave Ranch Estates, Mohave Valley and Cottonwood 
  Cove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3536 11471 3557 11469 3571 11448 3584 11420
      3589 11391 3582 11394 3569 11388 3552 11374
      3539 11379 3530 11380 3513 11382 3511 11373
      3500 11374 3495 11376 3466 11420 3461 11446
      3473 11451 3492 11459

FLASH FLOOD...RADAR AND GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL RATE...1-2 INCHES IN 1 HOUR

$$

BKP
3 follow-up statements
169 
WGUS55 KVEF 011037
FFWVEF
AZC015-CAC071-NVC003-011245-
/O.EXT.KVEF.FF.W.0094.000000T0000Z-230901T1245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Las Vegas NV
337 AM PDT Fri Sep 1 2023

The National Weather Service in Las Vegas has extended the

* Flash Flood Warning for...
  Southwestern Mohave County in northwestern Arizona...
  San Bernardino County in southern California...
  South Central Clark County in southern Nevada...

* Until 545 AM MST /545 AM PDT/.

* At 337 AM MST /337 AM PDT/, Very heavy rainfall occurred over most 
  of central Mohave County since 130 am MST. Over 2 inches fell at 
  the Hualapai Mountain Park and 1 to 2 inches in Golden Valley. 
  This water will take sometime to runoff through the area washes, 
  therefore the flash flood warning has been extended through 545 am 
  MST/PDT. Flash flooding is occurring.

  HAZARD...Life-threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Radar and automated gauges.

  IMPACT...Life-threatening flash flooding of low-water
           crossings, creeks, normally dry washes and roads.

* Some locations that will experience flash flooding include...
  Bullhead City, Kingman, Laughlin, Katherine Landing, Yucca, 
  Topock, Golden Valley, Chloride, Windy Point Campground, New 
  Kingman-Butler, Packsaddle Campground, Oatman, Dolan Springs, 
  Hualapai Mountain Park, Wild Cow Campground, Dw Ranch Road, 
  Mesquite Creek, Mojave Ranch Estates, Mohave Valley and Cottonwood 
  Cove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3536 11471 3557 11469 3571 11448 3584 11420
      3589 11391 3582 11394 3569 11388 3552 11374
      3539 11379 3530 11380 3513 11382 3511 11373
      3500 11374 3495 11376 3466 11420 3461 11446
      3473 11451 3492 11459

FLASH FLOOD...RADAR AND GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

BKP
749 
WGUS55 KVEF 011215
FFWVEF
AZC015-CAC071-NVC003-011345-
/O.EXT.KVEF.FF.W.0094.000000T0000Z-230901T1345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Las Vegas NV
515 AM PDT Fri Sep 1 2023

The National Weather Service in Las Vegas has extended the

* Flash Flood Warning for...
  Southwestern Mohave County in northwestern Arizona...
  San Bernardino County in southern California...
  South Central Clark County in southern Nevada...

* Until 645 AM MST /645 AM PDT/.

* At 515 AM MST /515 AM PDT/, Very heavy rainfall occurred over most 
  of central Mohave County since 130 am MST. Over 2 inches fell at 
  the Hualapai Mountain Park and 1 to 2 inches in Golden Valley. 
  This water will take sometime to runoff through the area washes, 
  therefore the flash flood warning has been extended through 645 am 
  MST/PDT. Flash flooding is occurring.

  HAZARD...Life-threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Radar and automated gauges.

  IMPACT...Life-threatening flash flooding of low-water
           crossings, creeks, normally dry washes and roads.

* Some locations that will experience flash flooding include...
  Bullhead City, Kingman, Laughlin, Katherine Landing, Yucca, 
  Topock, Golden Valley, Chloride, Windy Point Campground, New 
  Kingman-Butler, Packsaddle Campground, Oatman, Dolan Springs, 
  Hualapai Mountain Park, Wild Cow Campground, Dw Ranch Road, 
  Mesquite Creek, Mojave Ranch Estates, Mohave Valley and Cottonwood 
  Cove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3536 11471 3557 11469 3571 11448 3584 11420
      3589 11391 3582 11394 3569 11388 3552 11374
      3539 11379 3530 11380 3513 11382 3511 11373
      3500 11374 3495 11376 3466 11420 3461 11446
      3473 11451 3492 11459

FLASH FLOOD...RADAR AND GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

BKP
153 
WGUS75 KVEF 011336
FFSVEF

Flash Flood Statement
National Weather Service Las Vegas NV
636 AM PDT Fri Sep 1 2023

AZC015-CAC071-NVC003-011346-
/O.EXP.KVEF.FF.W.0094.000000T0000Z-230901T1345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Mohave AZ-San Bernardino CA-Clark NV-
636 AM MST Fri Sep 1 2023 /636 AM PDT Fri Sep 1 2023/

...FLASH FLOOD WARNING WILL EXPIRE AT 645 AM MST/645 AM PDT/ THIS 
MORNING FOR SOUTHWESTERN MOHAVE, SAN BERNARDINO AND SOUTH CENTRAL 
CLARK COUNTIES...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

A Flood Watch remains in effect until 1200 AM MST Sunday/1200 AM PDT 
Sunday for portions of northwest Arizona, southeast California and 
southern Nevada.

LAT...LON 3536 11471 3557 11469 3571 11448 3584 11420
      3589 11391 3582 11394 3569 11388 3552 11374
      3539 11379 3530 11380 3513 11382 3511 11373
      3500 11374 3495 11376 3466 11420 3461 11446
      3473 11451 3492 11459

$$

BKP

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Aug 31, 8:40 PM PDT, 4 hours 58 minutes earlier.

Area forecast discussion, Aug 31, 8:40 PM PDT, 4 hours 58 minutes before
Area Forecast Discussion
National Weather Service Las Vegas NV
840 PM PDT Thu Aug 31 2023

.SYNOPSIS...An area of low pressure to our west will pull monsoonal
moisture into our area through Sunday. Scattered thunderstorms are
expected each day across Mohave, Clark, and Lincoln Counties. These
storms will pose a flash flood threat, greatest Friday and Saturday,
and a marginal severe wind threat. Gusty winds will also accompany
this system, strongest of Inyo, Nye, and Esmeralda Counties. By
Monday, the area dries out and gets to enjoy below-normal
temperatures.
&&

.UPDATE...There are a few pockets of isolated convective activity
near the Interstate 15 corridor extending from Littlefield down
towards the Mojave National Preserve. Over the past hour we have
observed a downward trend in this convection. However, an outflow
boundary propagating to the east will have the potential to kick off
new convection in Mohave County as it moves through. Expected
hazards with these storms include gusty winds, frequent lightning,
small hail, and heavy rain.

High resolution models continue to show the potential for the
complex currently located south of the Phoenix metro area to push
into our area from the southeast. Currently, guidance has this
system pushing into southeastern Mohave County around midnight and
gradually moving northwest across the area. Should this system hold
together, there is the potential that it may reach the Las Vegas
Valley around 4:00 am. Outside of overnight/early morning
convection, another round of afternoon convection is expected for
the eastern portions of the forecast area tomorrow afternoon. The
hazards with these storms remain the same as the aforementioned
hazards, with the addition of an increased flash flood risk due to
increasing moisture.

&&
.SHORT TERM...Today through Saturday.

An active couple of days are anticipated across the region, with
gradient wind impacts possible in our northwestern areas and
rain/flood impacts likely in the eastern half of the CWA.

Let's start with the wind. A closed low over the PacNW is forecast
to drop south and deepen off the northern California coast. As this
occurs, the surface pressure gradient tightens and south-southwest
winds increase. Gusty winds are expected through Saturday, but will
likely maximize Friday when the low reaches its peak depth. Wind
speeds will be greatest in our northwestern locations, namely Inyo,
Nye and Esmeralda Counties. A Wind Advisory will go into effect for
these locations late Friday morning through the evening hours, with
gusts up to 50 mph possible. Elsewhere across the CWA, gusty winds
of 25-35 mph expected (outside of any thunderstorm influences).

Speaking of thunderstorms, they will be the main story through the
weekend. Caught between the offshore low and a ridge over the
Central Plains, southerly flow is already advecting monsoonal
moisture into our area. As this continues into Friday and Saturday,
precipitation chances will increase. Today, storms will be more
isolated, primarily along and southeast of I-15. With low-level
moisture lagging the mid-level moisture to an extent, the sub-cloud
layer will be relatively dry. This should temper the flash flood
threat, but aid the severe wind potential. The latest SPC outlook
highlights this as well, giving Clark County, Mohave County, and the
Colorado River Valley a marginal risk of outflow winds over 58 mph.
Convection is expected to wane around sunset before a complex of
storms in central AZ moves into Mohave County tonight. By this time,
cooler surface temps and increased low-level moisture will promote
flash flood potential. With this potential in mind and the
additional activity expected Friday and Saturday, opted to issue a
Flash Flood Watch for Mohave County and the Colorado River Valley
beginning tonight at 11pm. Tonight's convection will push north into
southwestern UT through the night, eventually clearing the area.

For Friday and Saturday, more widespread convection is anticipated
across Lincoln, Clark and Mohave Counties. This is due to more
favorable upper-level support and increased moisture. The coverage
and intensity of storms shown in the 12z HREF support both a flash
flood and severe threat. SPC has given most of our eastern CWA a
marginal risk for severe winds, and WPC has most of the
aforementioned counties in a slight risk of flash flooding. 3-hour
probability-matched mean QPF values off the 12z HREF show potential
for 2"+ in the most intense storms. Given this, opted to issue a
Flash Flood Watch for Clark, Lincoln and southern Nye Counties from
Friday afternoon through Saturday night. There is some heavy rain
potential in areas such as the Mojave Preserve and far southeastern
Inyo Counties, but confidence is lower. Storms will be most
widespread during the daytime hours, but with upper-level support,
convection will likely continue into the overnight hours.

.LONG TERM...Sunday through Wednesday.

By Sunday, the closed low moves inland and begins to scour out
moisture. Looks like enough moisture will remain to support
convection in the same locations, but rainfall intensity should be
lower. If things trend upward, an extension of the flash flood watch
may be warranted for some locations.

Conditions dry out across the majority of the area on Monday as the
low passes and drops PWATs below 1". Low chance (less than 25%) of
lingering afternoon convection in northeast Mohave County, but
otherwise we stay dry and relatively cool. Highs are forecast to be
5-10 degrees below normal Saturday through Wednesday, so once we get
beyond the weekend storm chances, some pleasant conditions are in
store!
&&

.AVIATION...For Harry Reid...A period of active weather is likely
through Saturday. Gusty southerly winds to 30kts, along with
thunderstorm activity in the vicinity of the terminal, are
possible later this afternoon and early evening. Model guidance
shows a period of calmer conditions mid-to-late evening, followed
by gusty southeast winds from distant thunderstorms affecting the
field after 06Z. Conditions improve some by day-break, but
additional thunderstorms with gusty winds are likely tomorrow
afternoon and evening, and direct impacts on the field will be
possible.

For the rest of southern Nevada, northwest Arizona and southeast
California...Active weather is expected across much of the region
through at least Saturday. Through this afternoon and early
evening, most of the convection is expected across northwest
Arizona and the Colorado River Valley. There is the potential for
gusty outflow winds to affect the Las Vegas Valley TAF sites after
06Z. Additional thunderstorms are likely across the eastern two-
thirds of the region on Friday, any of which will be capable of
producing gusty winds, heavy rainfall with reduced visibilities,
and locally moderate to severe turbulence. Away from convective
activity, gusty south to southwest surface winds are forecast
area-wide through Friday.
&&

.SPOTTER INFORMATION STATEMENT...Spotters are encouraged to report
any significant weather or impacts according to standard operating
procedures.
&&

UPDATE...Stessman
DISCUSSION...Woods
AVIATION...Planz

For more forecast information...see us on our webpage:
https://weather.gov/lasvegas or follow us on Facebook and Twitter

In the hours before

Local storm report, Aug 31, 8:13 PM PDT, 5 hours 25 minutes before
Preliminary Local Storm Report
National Weather Service Las Vegas NV
813 PM PDT Thu Aug 31 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     Tstm Wnd Dmg     1 SW Mesquite           36.80N 114.08W
08/31/2023                   Clark              NV   Law Enforcement

            Mesquite police reported a powerline down on
            Hafen Lane at the intersection of Arrowhead.

0750 PM     Tstm Wnd Dmg     2 N Mesquite            36.83N 114.07W
08/31/2023                   Clark              NV   Public

            Tree snapped in half.

&&

MS

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 31, 5:05 PM PDTSevere Thunderstorm WarningVEFClark55 min
Aug 31, 6:20 PM PDTSevere Thunderstorm WarningVEFClark40 min
Aug 31, 6:45 PM PDTSevere Thunderstorm WarningVEFClark60 min
Aug 31, 6:56 PM PDTSevere Thunderstorm WarningVEFClark, Lincoln64 min
Sep 1, 2:23 AM PDTSevere Thunderstorm WarningVEFClark52 min
Sep 1, 3:29 AM PDTFlash Flood Warning Considerable damage threatVEFClark4 hr
Sep 1, 4:16 AM PDTSevere Thunderstorm WarningVEFClark59 min
Sep 1, 5:03 AM PDTFlash Flood Warning Considerable damage threatVEFClark3 hr
Sep 1, 6:15 AM PDTAreal Flood AdvisoryVEFClark3 hr
Sep 1, 6:39 AM PDTAreal Flood AdvisoryVEFClark2 hr
Sep 1, 7:07 AM PDTFlash Flood Warning Considerable damage threatVEFClark3 hr
Sep 1, 12:05 PM PDTFlash Flood Warning Considerable damage threatVEFClark10 hr
Sep 1, 12:40 PM PDTFlash Flood Warning Considerable damage threatVEFClark6 hr
Sep 1, 1:25 PM PDTFlash Flood Warning Considerable damage threatVEFClark3 hr
Sep 1, 1:30 PM PDTFlash Flood Warning Considerable damage threatVEFClark5 hr
Sep 1, 2:15 PM PDTSevere Thunderstorm WarningVEFClark45 min
Sep 1, 2:44 PM PDTFlash Flood Warning Considerable damage threatVEFClark4 hr
Sep 1, 2:58 PM PDTSevere Thunderstorm WarningVEFClark32 min
Sep 1, 3:28 PM PDTFlash Flood Warning Considerable damage threatVEFClark, Nye3 hr
Sep 1, 3:33 PM PDTFlash Flood Warning Considerable damage threatVEFClark3 hr
Sep 1, 3:51 PM PDTFlash Flood Warning Considerable damage threatVEFClark, Nye3 hr
Aug 31, 8:26 PM PDTSevere Thunderstorm WarningVEFMohave49 min
Aug 31, 9:25 PM PDTAreal Flood AdvisoryVEFMohave3 hr
Aug 31, 10:05 PM PDTSevere Thunderstorm WarningVEFMohave40 min
Sep 1, 12:25 AM PDTFlash Flood Warning Considerable damage threatVEFMohave4 hr
Sep 1, 12:52 AM PDTFlash Flood Warning Considerable damage threatVEFMohave4 hr
Sep 1, 1:18 AM PDTSevere Thunderstorm WarningVEFMohave57 min
Sep 1, 10:30 AM PDTFlash Flood Warning Considerable damage threatVEFMohave2 hr
Sep 1, 4:04 PM PDTFlash Flood Warning Considerable damage threatVEFMohave4 hr
Aug 31, 7:17 PM PDTFlash Flood WarningVEFSan Bernardino88 min
Sep 1, 3:42 AM PDTFlash Flood Warning Considerable damage threatVEFSan Bernardino4 hr
Sep 1, 4:36 AM PDTFlash Flood Warning Considerable damage threatVEFSan Bernardino3 hr
Sep 1, 1:37 PM PDTSevere Thunderstorm Warning Destructive damage threatVEFSan Bernardino38 min
Sep 1, 2:23 PM PDTSevere Thunderstorm WarningVEFSan Bernardino52 min
Sep 1, 2:33 PM PDTFlash Flood Warning Considerable damage threatVEFSan Bernardino5 hr
Sep 1, 2:52 PM PDTFlash Flood Warning Considerable damage threatVEFInyo99 min
Sep 1, 2:58 PM PDTFlash Flood Warning Considerable damage threatVEFInyo, San Bernardino4 hr
Sep 1, 3:16 PM PDTFlash Flood Warning Considerable damage threatVEFSan Bernardino4 hr
Sep 1, 4:13 PM PDTFlash Flood Warning Considerable damage threatVEFSan Bernardino3 hr

Nearby

Flash Flood Warnings in Nevada, 2023Flash Flood Warnings in Arizona, 2023Flash Flood Warnings in California, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.